It actually didn’t do anything for me. I tend to feel the effects of anything i take or even eat or drink pretty fast, because i have an autoimmune condition which i never went to a doctor for, but I would experiment with various foods/diets and some of them would really help.
Are you taking any other prescription medications? ACE inhibitors taken with Rapamycin increase the risk for angioedema.
@Kira_Miftari, You have the sufferings of Job. I offer my heartfelt sympathy.
Good question! Actually I wish that was the case, it would be an easy mistake to correct…but no, not taking any,
Have you ever tried to move away (for some time) from your home to a totally new environment? I read (don’t remember where) that if to leave everything behind, including all your belongings, clothes and personal items, it may cure some misterious illnesses. Could be just a reaction to something/somebody. I would try it as the last resort.
Thank you, good thinking!
Weird unexplained things can also happen with mold exposure, and advice is to do exactly what you described. But I did go to a different country for a month and that didnt help… I still somehow think that if I were to move to a pristine beautiful tropical beach all troubles will disappear naturally lol
Nah, guaranteed the culprit must be the guy in your life. Get rid of him. hahaa
Oh yeah, some ppl can be the walking talking allergens in disguise, lol
Curious if @Kira_Miftari continued the experiment? I started Rapa for the second time 2 weeks ago, 1 MG each time. I’ve noticed a slowing of gut motility. I continued eating and it felt like my gut was much bigger than normal (I’m a skinny guy), and a couple of nights ago I started having a horrible (gas?) pain that kept me from sleeping. I thought I was having an apendicitis attack but I think it’s just the slower motility and gas building up. It’s not as intense after reducing my normal food intake by 50%, even though I have a lot more energy. I typically eat a lot for my size, but it seems I need a lot less now. Nothing is certain and I still have a level of discomfort, but nothing like the pain a couple nights ago that kept me up.
I have had a sharp stabbing pain in the gut a few times on the day after taking Rapamycin. It only lasted a short time and was completely gone after a few minutes. Is this a similar feeling?
The intestinal epithelial lining is one of the most rapidly renewing cell populations in the body and thus must be most affected by reduced mTOR activity. In mouth we get ulcers (canker sores) it might be that something similar is happening in the gut too.
But from my experience taking rapamycin in the first months completely changed my digestion. From being slow and sluggish it is now regular and consistency of feces and color is different. Rapamycin is also an antibiotic and antimycotic and must have some effect on microbiota too.
Interesting. It seems that Rapamycin can trigger autoimmune disorders. I ended up with severe chest pain after taking rappa. Level 10 pain. I could not even get up independently after lying down. CRP beyond 140. I was diagnosed after a PET MRI scan with Sarcoidosis. However, symptoms disappeared within 7 days and blood markers returned to normal. Doubtful if it was indeed Sarcoidosis. I reduced my Rappa dosage and have had no issues since.
What dosing level of rapamycin were you at when you encountered this problem, and what dose have you reduced it to?
I started with 4mg Rapa weekly preceded by Ketoconazole, so potentially as high as 22,4mg (4 x 5.6) and have subsequently reduced that to 2mg every 10 days still preceded by Ketonazole. Can’t be 100% sure if the inflammation and anti-immune response was triggered by Rapa, but it started two weeks after my first Rapa use, while I never had any issues before. My lymph nodes were severely swollen. Had quite severe skin rash in my neck as well that did not repeat itself since.
Here’s an interesting article for people who follow autoimmune research.
[EDITED FOR FURTHER INFORMATION AND CLARITY]
Sorry everyone that I didn’t come back right away. Pains went away in about a week or two, gut motility took about 4 weeks to improve. I improved 50% then i took Magnesium theronate, that got me another 25% and then potassium orotate got me pretty much back to the way I was, but the whole process took 4-8 weeks. It’s possible I was severely deficient in potassium and magnesium due to a limited diet and I had switched B vitamins which didn’t have enough active B forms for me (since remedied). I eat mostly carnivore to treat autoimmune issues. I have general inflammation that starts including gut, skin (hives + excema), joints, and brain from a lot of foods (thoughts aren’t as clear). Rapa improved all of these. I suspect I was low in potassium and magnesium because I hadn’t been supplementing recently. It’s possible I’m so deficient that the rapa started renewal processes and I immediately went severely deficient. Rapa created a major benefit to the autoimmune conditions and I felt like I had my thoughts back, I was thinking 3-4 things down the line rather than just task at hand. It was just that my gut slowed so much and i almost lost appetite, though I wasn’t losing weight or low on energy.
I had only taken one mg of rapa each time, one week apart (total of 2mg). To note, my wife had the same slowing down of gut motility and lack of hunger when she took it also. I’m starting to wonder if we don’t have the same gut issue…or the product we received had fillers or incipients that were unhealthy. In any case, the link above showing the small bowel angioedema makes the most sense the more I think about it. Sirolimus-induced severe small bowel angioedema - PMC
I ordered from (www.affiximpexint.com/). The particular brand I ordered was substituted and I recieved Kachhela, and the box was printed with some printer ink bleed that made me kind of think knock off.
I’m planning to get full blood tests this week (please recommend any) and make sure I’m replete with minerals/vitamins prior to trying it again, but probably a 4 week pause this time (EDIT: second thought I’m going to try a transdermal first).
@DeStrider The pain caused me to try to twist my body away from it. Maybe you could call it sharp and stabbing. I’ve had real sharp and stabbing pain in my joints, and it wasn’t as severe, but maybe it could be classed that way.
@scta123 That is very possible. Also possible that I have so little beneficial bacteria that rapa wiped it out, or that some odd species of gut bug flourished.
@lowroad How much were you taking? I wonder if this is an aspect of going too high too fast? for me, for most of my autoimmune symptoms, they completely went away. It’s just the lack of gut motility leading to enlarged gut.
@RapAdmin I only took 2 doses of rapa, 1 mg each time 1 week apart.
@Lowroad why were you taking ketoconazole?